# SDR CALA2024042401222

- Difficulty date: April 22, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 140T08357
- Condition: Cracked
- Location: Bs 1078 S38l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE 168798-0100-0417.GENERATING ITEM: 168798- 0100-0205.PANEL ATTACH ANGLE AT STA1078 STR38L TO STR38R IS CRACKED.
